# SDR 2020FA0000563

- Difficulty date: December 28, 2020
- Submitted: December 28, 2020
- Operation: General aviation
- Aircraft: N4169W
- Make and model: Cessna T206H
- Aircraft serial: T20609154
- Aircraft time: 1,182 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,182 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 40B28744
- Condition: Cracked
- Location: Engine
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECTIVE PART IS CRACKED AT A WELD AND HAD TO BE REPLACED UNDER WARRANTY.  THE DEFECTIVE PART IS PART OF A KIT, PART NUMBER 05J2883.  THE KIT WAS INSTALLED APPROXIMATELY 60 HOURS AGO AS A TERMINATING ACTION TO AD 17-11-10.
